# SDR UIEA2020061401284

- Difficulty date: June 14, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,471 hours, 17,842 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 3881239
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED INOPERATIVE.  REMOVED AND REPLACED APU WIRE HARNESS IAW SWPM 20-10-04. CHECK OF APU PNEU GOOD IAW AMM 49-52-00.
